MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY FOME CUFF TUBES WITH TALK ATTCHMENT; " TUBE TRACHEOSTOMY AND TUBE CUFF"

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY FOME CUFF TUBES WITH TALK ATTCHMENT; " TUBE TRACHEOSTOMY AND TUBE CUFF"
Catalog Number 855170
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the white ring of the tracheostomy came apart the first time they tried to pull out the tube.There was unknown patient involvement and unknown patient harm/adverse reported.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.Based on the complaint details, the investigation determined it was likely that the disconnect wedge was not used or that there was an attempt to remove the device swivel, which is not designed to be removed; either action could result in the issue reported in the complaint.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
BIVONA TRACHEOSTOMY FOME CUFF TUBES WITH TALK ATTCHMENT
Common Device Name
" TUBE TRACHEOSTOMY AND TUBE CUFF"
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20483279
Report Number1824231-2024-00086
Device Sequence Number14479519
Product Code JOH
UDI-Device Identifier15021312006902
UDI-Public(01)15021312006902(17)260713(10)4128089
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Catalogue Number855170
Device Lot Number4128089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer10/25/2025
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown